# SDR CA190225002

- Difficulty date: February 20, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Failed
- Location: Turbine Section
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IT WAS REPORTED TO BELL:CUSTOMER REPORT ON ENGINE EVENT,  THE PILOT CALLED ME AND REPORTED THAT ON APPROACH TO THE HELIPAD AT ABOUT 30 FEET ABOVE GROUND LEVEL A THUD WAS HEARD IMMEDIATELY FOLLOWED BY A JOLT IN THE CONTROLS. THE PILOT ALSO STATED THAT PERSONNEL ON THE GROUND SAW SMOKE COMING FROM THE EXHAUST. THE PILOT THEN ADDED THAT DURING SHUT DOWN FROM 100% TO ALL THE WAY DOWN TO ENGINE STOP HE HEARD A WHINE OR UNUSUAL NOISE. THE PILOT NOTED THAT THERE WERE NO INDICATIONS ON THE CONTROL PANEL, I.E. ALL GREEN, NO CHIPS OR EXCEEDANCE.  NOTE: S/N OF ENGINE IS NOT KNOWN YET. AIRCRAFT TRANSPORTED BY TRUCK AND ENGINE GOING TO INSPECTION. (TC# 20190225002)
